# SDR DALA2025120808942

- Difficulty date: December 6, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N6715C
- Make and model: Boeing 757232
- Aircraft serial: 30486
- Aircraft time: 78,413 hours, 30,246 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SLIDE DOOR R4 LIGHT SWITCH SENSOR ADJUST GIRT BAR MECHANISM WAS FOUND TO HARD TO OPERATE.    GIRT BAR OF DOOR 4R WAS ADJUSTED PER B757- 200 AMM 52-11-25-825-001 // OPERATIONAL TEST OK. (1339078)
